# SDR DALA1015730675

- Difficulty date: July 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 60,173 hours, 27,943 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6CD INOPERATIVE.  MAINTENANCE FOUND WIRE BROKEN AT HARNESS CONNECTOR.  REPLACED WIRE SEGMENT.  LIGHT CHECKS GOOD (DL757101767).
